Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

How to reduce pottassium in blood serum?

how to reduce pottassium in blood serum?
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Simply drink extra water, only if your heart can handle it, ie you've not been diagnosed with congestive heart failure. As a nurse, I used to stabilize bodies of patients who just died of brain death and were organ donors. If they had a nasogastric tube in I would put water in their stomaches and that would dilute their serum potassium. Distilled water would work quicker.
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor